# SDR 07FDEA03337

- Difficulty date: September 4, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,954 hours, 19,400 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLAT 1 TRAILING EDGE LOWER SKIN DAMAGE AT INNERRIB 23, AREA AT T/E PROFILE.  REPAIR IS PERFORMED WITH SKIN INSERT AND REPAIR PATCH IAW TD FOK/262/2005 ISSUE B.
